MAUDE Adverse Event Report: RESPIRONICS, INC. I-NEB CF UK UNIT; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. I-NEB CF UK UNIT; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1083220
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted regarding an i-neb device due to complaints that the device would stop and signal the end of treatment, with the medication disappearing from the chamber after 5 minutes of treatment.There is no allegation of patient harm or serious injury.No medical intervention has been specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Despite three good faith-effort attempts on 06/12/2025, 12/16/2025, and 12/23/2025 to (b)(6), the faulty device has been returned to the philips.At this time, no further investigation can be completed.If any additional information is received at a later date, a supplemental report will be filed.The alleged malfunctioning device was replaced.
 
Additional Manufacturer Narrative
The manufacturer previously reported maximum gfe attempts to retrieve the device for a product malfunction.Upon further review of this complaint, analysis of past events has not indicated an adverse event has occurred due to the alleged malfunction.Review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.This complaint is considered not reportable.

Brand Name
I-NEB CF UK UNIT
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20411701
Report Number2518422-2024-101737
Device Sequence Number12758405
Product Code CAF
UDI-Device Identifier00383730000909
UDI-Public(01)00383730000909
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1083220
Device Catalogue Number1083220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer12/23/2025
Not provided
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date03/04/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown